# SDR AWXA200300622

- Difficulty date: May 29, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 61,613 hours, 50,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: BACC18Z5R
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM AUS TO PHX THE EMERGENCY EXIT LIGHTS CAME ON WITH THE SWITCH IN ARMED POSITION, TURNED SWITCH OFF TO CONSERVE BATTERIES.  MAINTENANCE TROUBLESHOT AND FOUND THE EMERGENCY EXIT LIGHT POWER CIRCUIT BREAKER (C250) WAS INTERMITTENT.  REMOVED AND REPLACED CIRCUIT BREAKER, OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM WAS GOOD.
